# SDR UPS97222511

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  SEAT TRACK STA 720F +17 AND 720C +6 BL ZERO WL 207 HAS CORROSION ON BOTTOM OF FLANGE.  FOUND CORROSION TO BE LIMITS AT BS 720C +6, OUT OF LIMITS AT BS 720F +17, REMOVED AND REPLACED SEAT TRACK PER SRM 53-10-5.
